# SDR AALA202112134383

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737*
- Aircraft serial: 31242
- Aircraft time: 15,661 hours, 6,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT AT 16C ESCAPE PATH LIGHT LOOSE. SECURED 16C ESCAPE PATH LIGHT PER AMM 33-51-00.
